# SDR SWIA202055759

- Difficulty date: December 19, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10226129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING STATION 200 HAS 2 CRACKS IN THE TRAILING EDGE OF THE PANEL WHERE THE SKIN IS COVERED BY THE I/B FLIGHT SPOILER    (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED L/H WING TRAILING EDGE IAW CRJ 200 SRM 51-42-06 & 51-42-21
